# SDR QXXEA0002187

- Difficulty date: July 27, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE LANDING GEAR BAY SIDEWALL APPEARS TO BE CRACKED IN LEFT HAND AIR CYCLE MACHINE BAY AT STATION 2550.  REPAIRED IAW FOKKER SRM 53-11-00.
